# SDR SIMA20120503016

- Difficulty date: May 3, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,499 hours, 16,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE RIGHT OUTBOARD OMEGA BEAM SUPPORT CRACKED AT FR47 AS MARKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED OUTBOARD OMEGA BEAM SUPPORT REF 51-40-02.  LOCATED AND DRILLED NEW OUTBOARD OMEGA SUPPORT AT FRAME 47.  INSTALLED NEW OUTBOARD OMEGA BEAM SUPPORT RIGHT SIDE FR47 REF SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
